# SDR C2XA10RI104

- Difficulty date: July 20, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 21,910 hours, 11,700 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: M83726316002P
- Condition: Inoperative
- Location: Smoke Warning
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2851 - YHZ - FLIGHT CREW REPORTED BAG SMOKE LIGHT WOULD NOT ILLUMINATE DURING TEST.  EWR MX REMOVED AND REPLACED RELAY K0629 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
